TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Esta entrada é apresentada em inglês até a sua tradução ser atualizada.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Fonte

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(abre a fonte num novo separador) Therapeutic Goods Administration

Péptidos envolvidos

  1. Em ensaios clínicosRetatrutideAgonista triplo dos recetores de GIP, de GLP-1 e do glucagom39 Proibido pela WADA
  2. AprovadoSemaglutideAgonista do recetor de GLP-131